# SDR DHL2005747509

- Difficulty date: August 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AFT CARGO INTERCOSTAL FROM STA 950F TO 970 STR 28R.  REMOVED FLOOR SUPPORT CLIPS, REMOVED SHEAR WEB.  FABRICATED AND INSTALLED NEW SHEAR WEB 19.5 X 7 INCHES FROM 7075-T6 .040 WEB, FLOOR SUPPORT CLIPS IAW B727 SRM 51-30-5, 51-10-2, 53-10-2 AND 51-30-2.
